Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Cyclotomic invariants for primes to one million

Authors: R. Ernvall and T. Metsänkylä
Journal: Math. Comp. 59 (1992), 249-250
MSC: Primary 11Y40; Secondary 11R18, 11R29
MathSciNet review: 1134727
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Our recent computation of cyclotomic invariants for primes between 125000 and 150000 was extended to one million. No new phenomena appear.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y40, 11R18, 11R29

Retrieve articles in all journals with MSC: 11Y40, 11R18, 11R29

Additional Information

Keywords: Cyclotomic fields, Bernoulli numbers, irregular primes, Iwasawa invariants, class numbers, computation
Article copyright: © Copyright 1992 American Mathematical Society